# SDR CALA2019032500470

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 54,819 hours, 23,598 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061636
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTS: AFTER A NORMAL FLEX T/O 800 FT IN CLIMB CREW THROTTLED BACK ENG 1 DID NOT RESPOND TO THE THROTTLE MOVEMENT STAYED AT T/O EPR. NEXT A ECAM WARNING TO SHUT DOWN ENGINE APPEARED & CREW ACP A NORMAL SHUT DOWN. THEY ALSO STATED THERE WAS NO VIBRATION, NO EXCEEDANCE, & NO OVERSPEEDS. ENG WINDMILLED FOR 15 MINUTES AND POSITIVE OIL PRESSURE COULD NOT BE CONFIRMED. REMOVED AND REPLACED NR 1 ENGINE FMU IAW AMM 73-22-52 PB 401. PERFORMED HIGH POWER RUN ASSURANCE IAW AMM 71-00-00-710-013-C. OPS CHECKS GOOD. NO LEAKS NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1222169  SN OFF 6667 UNIT, FUEL METE  OFF 31-7320-9-0001 6667 ON 31-7320-9-0001 0359.
